MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2023, this patient underwent an endovascular repair for a zone 9 aneurysm with an aneurysmal left common iliac artery treated with a gore® excluder® iliac branch endoprostheses and gore® excluder® conformable aaa endoprostheses.It was reported the physician used a gore® excluder® conformable aaa endoprostheses (cxt bifurcated device) with a gore® excluder® iliac branch endoprosthesis (ibe) on the left side.Upon completion of the procedure there was no endoleak visible.On (b)(6) 2023, upon follow up ct (computed tomography date unknown) the physician informed the fsa that there was a type 3 endoleak (component disconnection).The fsa reported that the ¿27mm limb on the left side pulled out of the ibe device¿.On (b)(6) 2023, the physician reintervened and implanted an additional device to bridge the type iii endoleak.The patient tolerated the reintervention procedure.The root cause of the endoleak is unknown.
 
Additional Manufacturer Narrative
Patient weight, comorbidities and medications would not be release by hospital, information is not available according to the gore® excluder® endoprosthesis instructions for use (ifu), potential device or procedure related adverse events section includes but is not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18066967
Report Number3013164176-2023-01886
Device Sequence Number7615914
Product Code MIH
UDI-Device Identifier00733132618545
UDI-Public00733132618545
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue NumberPLC271200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/03/2023
Date Device Manufactured01/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale